| Model Number |
610-0211011-01 |
| Medical Device Problem Codes |
Pacing Problem (1439); Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device displayed "pacer disabled" and "defib disabled" messages.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical for evaluation.The customer's report was observed and attributed to a system interconnection cable that was not properly seated.The cable was reseated to correct the reported problem.It could not be firmly established how the cable became misaligned.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.
Additional Manufacturer Narrative
This supplemental medwatch report updates information based upon your request which differs from the initial medwatch report filed.Please reference sections d4 model # updated, d4 catalog # removed, d4 primary udi # updated.